Bibtex entry


@article{LenBab:10-054,
        author={{\relax Zs}. Lendek and R. Babu{\v{s}}ka and B. {D}e Schutter},
        title={Stability bounds for fuzzy estimation and control},
        journal={Control Engineering and Applied Informatics},
        volume={12},
        number={3},
        pages={3--12},
        year={2010}
        }



Go to the publications overview page.
Go to the page with bibtex entries of all publications.


This page is maintained by Bart De Schutter. Last update: December 15, 2015.